Alert archive / Wisconsin / Tornado Warnings in 2007
Tornado Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this tornado warning at Jun 7, 2007, 3:46 PM CDT for Wood County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2007, 3:46 PM CDT (20:46 UTC)
- Expired
- Jun 7, 2007, 4:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Wood County, WI
The radar
The La Crosse radar (KARX), 122 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 11:34 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -754 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGRB 072046
TORGRB
WIC141-072130-
/O.NEW.KGRB.TO.W.0006.070607T2046Z-070607T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT THU JUN 7 2007
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* TORNADO WARNING FOR...
WOOD COUNTY IN CENTRAL WISCONSIN...
* UNTIL 430 PM CDT
* AT 345 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 7 MILES
NORTHEAST OF PITTSVILLE...OR ABOUT 10 MILES NORTHWEST OF
WISCONSIN RAPIDS NEAR VESPER...MOVING NORTHEAST AT 10 MPH.
* THE TORNADO WILL BE NEAR...
SHERRY BY 420 PM...
BLENKER AND RUDOLPH BY 425 PM...
MILLADORE BY 430 PM...
LAT...LON 4455 9007 4427 9029 4437 8995 4449 8976
4450 8985 4467 8983
$$2 follow-up statements
000
WWUS53 KGRB 072058
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CDT THU JUN 7 2007
WIC141-072130-
/O.CON.KGRB.TO.W.0006.000000T0000Z-070607T2130Z/
WOOD WI-
356 PM CDT THU JUN 7 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR WOOD
COUNTY...
AT 352 PM...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR VESPER
EARLIER. THIS TORNADO WAS LOCATED NEAR SHERRY...OR ABOUT 14 MILES
NORTHWEST OF WISCONSIN RAPIDS...MOVING NORTHEAST AT 40 MPH. DOPPLER
RADAR ALSO INDICATED ANOTHER THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WILL MOVE FROM JACKSON COUNTY INTO SOUTHWEST WOOD COUNTY.
DOPPLER RADAR INDICATES STRONG ROTATION WITH THESE STORMS. A TORNADO
MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF
YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS.
LAT...LON 4447 9029 4427 9029 4426 8974 4450 8974
4450 8985 4468 8985
$$
HELMAN000
WWUS53 KGRB 072113
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
412 PM CDT THU JUN 7 2007
WIC141-072130-
/O.CON.KGRB.TO.W.0006.000000T0000Z-070607T2130Z/
WOOD WI-
412 PM CDT THU JUN 7 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR WOOD
COUNTY...
AT 409 PM...DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS
TORNADO WAS LOCATED NEAR BABCOCK...OR ABOUT 16 MILES SOUTHWEST OF
WISCONSIN RAPIDS...MOVING NORTHEAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
NEKOOSA BY 420 PM...
PORT EDWARDS AND WISCONSIN RAPIDS BY 425 PM...
BIRON BY 430 PM...
DOPPLER RADAR INDICATES STRONG ROTATION WITH THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS.
CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.
LAT...LON 4447 9029 4427 9029 4426 8974 4450 8974
4450 8985 4468 8985
$$
HELMANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at Jun 7, 1:45 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 7, 1:45 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 145 PM CDT THU JUN 7 2007 .SHORT TERM...TONIGHT AND FRIDAY...FOCUS IS ON SVR WX. SLIGHTLY BETTER PARAMETERS FOR TORNADOES OVER THE WRN PART OF THE FCST AREA...BUT THREAT EXISTS ACRS THE ENTIRE RGN SO DON/T WANT TO GET TOO SPECIFIC. EXPECT ADDITIONAL TORNADO WATCH WL BE ISSUED FOR ERN WI LATER THIS AFTN. TIMING WE/VE BEEN ADVERTISING FOR SVR STILL LOOKS ON TARGET. WL LET WIND ADVISORY RIDE INTO THE EVENING AS SOME BREAKS IN THE CLDS MAY ALLOW FOR BETTER MIXING AS THE FRONT APPROACHES. ONLY MINOR CHGS TO THE FCST FOR FRI. .LONG TERM...FRI NGT THRU NXT THU. AFTER A RELATIVELY QUIET UPCOMING WEEKEND...A GRADUAL TRANSITION FROM A ZONAL TO AMPLIFIED FLOW ACROSS THE LWR 48 STILL ON TARGET FOR NXT WEEK AS A BROAD UPR TROF SETTLES OVR THE WRN U.S./AN UPR RDG RESIDES FROM THE DEEP SOUTH TO THE GREAT LKS AND ANOTHER UPR TROF TO BE LOCATED OVR THE EXTREME WRN ATLANTIC. FOR NE WI...THIS TRANSLATES TO TEMPS BEING ABV NORMAL WITH AN INCREASING CHC OF PCPN NXT WEEK. HI PRES WL STRETCH FROM THE CNTRL PLAINS E-NE INTO THE ERN GREAT LKS FRI NGT. MOSTLY CLR SKIES...LGT WNDS AND DRY AIR WL ALLOW TEMPS TO FALL INTO THE 40S THROUGHOUT NE WI. THIS AREA OF HI PRES TO DOMINATE OUR WEATHER THRU SAT AS IT RESIDES BASICALLY OVR THE GREAT LKS RGN. OTHER THAN PERHAPS A FEW CU DURING THE LATE MORNING/AFTERNOON...PLENTY OF SUNSHINE EXPECTED. SW WNDS WL BEGIN TO USHER SLIGHTLY WARMER AIR INTO THE FCST AREA WITH MOST LOCATIONS REACHING INTO THE MID 70S. CONTINUATION OF WARMER AIR ALOFT SHOULD BRING A GENERAL INCREASE IN HI/MID CLDS INTO NE WI SAT NGT...THUS HAVE GONE WITH PARTLY CLDY SKIES. DUE TO THE WAA...MIN TEMPS NOT AS COOL WITH READINGS NEAR NORMAL FOR THIS TIME OF YEAR. THE HI PRES IS EXPECTED TO MOV TOWARD THE ERN GREAT LKS ON SUNDAY BRINGING A RETURN FLOW TO WI. ANTICIPATE A MIX OF SUN AND CLDS WITH MAX TEMPS REACHING THE UPR 70S EXCEPT NEAR LK MI WHERE SOUTHERLY WNDS WL KEEP LKSHR AREAS A BIT COOLER. AS THE AMPLIFICATION PROCESS BEGINS ON MON...THE ECMWF/CANADIAN/DGEX BRING A SHRTWV TROF NWD FROM THE CNTRL PLAINS TO THE UPR MIDWEST. ENUF MSTR AND DYNAMICS APR IN PLACE TO BRING A CHC OF SHWRS AND TSTMS TO NE WI. HAVE PLACED THE HIGHER POPS ACROSS THE WRN SECTIONS OF THE FCST AREA WHICH IS LOCATED IN CLOSER PROXIMITY TO THE PASSING SHRTWV TROF. UPR RDG PRETTY MUCH RIGHT OVR OUR HEADS ON TUE WHICH USUALLY LEADS TO WARM AND DRY CONDITIONS. HOWEVER...THE ATM WL BE QUITE MOIST BY THIS TIME (DEW PTS IN THE MID 50S TO LWR 60S) AND ANY LITTLE SHRTWV RIDING THE SW FLOW ALOFT MAY BE ABLE TO KICK OFF A STRAY TSTM. PREFER TO LEAVE THE SLGT CHC WORDING FOR NOW WITH MAX TEMPS TUE AROUND 80 DEGS...BUT AGAIN COOLER NEAR THE LAKE. BY THE MIDDLE OF NXT WEEK...MDLS BEGIN TO DIFFER WITH RESPECT TO THE HANDLING OF THE WRN U.S. UPR TROF. ONE SET OF MDLS WANT TO BRING THE TROF EWD INTO THE PLAINS ON WED WHICH FORCES THE DOWNSTREAM UPR RDG TOWARD THE ERN GREAT LKS. THIS SCENARIO WL ALLOW A WRMFNT TO LIFT NE TOWARD WI AND BRING A CHC OF PCPN. THE OTHER SET OF MDLS KEEP THE SYNOPTIC SITN STATUS QUO THUS KEEPING THE UPR RDG LOCKED OVR THE WRN GREAT LKS. DUE TO THE UNCERTAINTY...PREFER TO LEAVE A CHC OF SHWRS/TSTMS IN THE FCST DUE MAINLY TO THE MOIST ATM IN PLACE. IT WOULD NOT TAKE MUCH OF ANY PHENOMENA (WRMFNT...SHRTWV...JET STREAK...ETC.) TO DVLP SCT TSTMS. AVIATION...STRONG SOUTHERLY WINDS WILL SURFACE LATER THIS MORNING WITH GUSTY CONDITIONS EXPECTED AT TAF SITES. STRONG THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AS COLD FRONT SWEEPS THROUGH THE AREA TONIGHT. CIGS EXPECTED TO DROP TEMPORARILY INTO MVFR RANGE LATER TONIGHT FOLLOWING STORMS. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM THIS EVENING WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074- && SKOWRONSKI/KALLAS WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 7, 10:30 AM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1030 AM CDT THU JUN 7 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1030 AM CDT THU JUN 7 2007 ...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...NORTH CENTRAL...AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER ALL OF NORTHEAST AND CENTRAL WISCONSIN. THE STRONGEST STORMS WILL PRODUCE HAIL THE SIZE OF GOLF BALLS OR LARGER...WIND GUSTS TO 80 MPH...AND TORNADOES. HOWEVER...THESE EXTREME CONDITIONS WILL BE HIGHLY LOCALIZED. HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS OF 60 TO 70 MPH ARE EXPECTED TO BE MORE COMMON. THE GREATEST RISK OF SEVERE STORMS IN CENTRAL AND NORTH-CENTRAL WISCONSIN WILL BE BETWEEN 300 PM AND 1000 PM. THE RISK WILL SHIFT EAST...WITH THE GREATEST RISK IN EAST-CENTRAL AND NORTHEAST WISCONSIN OCCURRING BETWEEN 500 PM AND MIDNIGHT. IN ADDITION TO THE SEVERE THUNDERSTORMS...THE STRONG STORM SYSTEM GENERATING THE SEVERE WEATHER WILL ALSO PRODUCE SUSTAINED WINDS OF 20 TO 35 MPH ACROSS THE ENTIRE AREA INTO THIS EVENING. THESE WINDS ARE EXPECTED ACROSS THE ENTIRE AREA...EVEN AT THOSE LOCATIONS THAT DO NOT EXPERIENCE SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR APPROXIMATELY 3 PM TO MIDNIGHT. LMZ521-522-541>543-564-081100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1030 AM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THIS EVENING. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR BETWEEN 500 PM AND MIDNIGHT. WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. SKOWRONSKI WEATHER.GOV/GREENBAY
In the hours before
Special weather statement, Jun 7, 1:05 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 105 PM CDT THU JUN 7 2007 WIZ005-010-018-030-035-071930- VILAS-ONEIDA-LINCOLN-MARATHON-WOOD- INCLUDING EAGLE RIVER...RHINELANDER...TOMAHAWK...WAUSAU AND WISCONSIN RAPIDS 105 PM CDT THU JUN 7 2007 ...SEVERE THUNDERSTORMS DEVELOPING OVER WESTERN WISCONSIN... AT 1255 PM...RADAR INDICATED THUNDERSTORMS DEVELOPING OVER WESTERN WISCONSIN. SOME OF THE STORMS WERE SEVERE...AND WERE PRODUCING LARGE HAIL AND DAMAGING WINDS. THE STORMS ARE EXPECTED TO CONTINUE TO MOVE NORTHEAST. AT THEIR CURRENT SPEED...THE STORMS WOULD BEING TO AFFECT CENTRAL AND NORTH-CENTRAL WISCONSIN AROUND 300 PM. ATMOSPHERIC CONDITIONS ARE SUCH THAT THE STORMS LIKELY WILL REMAIN SEVERE AS THEY PUSH INTO THE AREA. THERE IS ALSO THE THREAT OF TORNADOES WITH THESE STORMS. THIS IS A DANGEROUS WEATHER SITUATION. BE SURE YOU HAVE A PLAN IN PLACE TO ENSURE YOUR SAFETY IF A WARNING IS ISSUED OR SEVERE WEATHER IS OBSERVED. SKOWRONSKI WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 2:25 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 225 PM CDT THU JUN 7 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 225 PM CDT THU JUN 7 2007 ...SEVERE THUNDERSTORMS HEADED FOR CENTRAL AND NORTH-CENTRAL WISCONSIN... AT 220 PM...SEVERAL CLUSTERS OF SEVERE THUNDERSTORMS WERE LOCATED OVER WESTERN WISCONSIN. THE STRONGEST STORMS WERE PRODUCING WIND DAMAGE... AND HAIL UP TO THE SIZE OF GOLF BALLS. THE STORMS WILL WORK EAST TOWARD CENTRAL AND NORTH-CENTRAL WISCONSIN. AT THEIR CURRENT SPEED...THEY WOULD BEGIN TO AFFECT THE FAR WESTERN PARTS OF VILAS...ONEIDA...LINCOLN... MARATHON...AND WOOD COUNTIES BETWEEN 315 PM AND 330 PM. A TORNADO WATCH IS IN EFFECT FOR THESE AREAS UNTIL 1000 PM. THE STORMS WILL CONTINUE TO SPREAD EAST DURING THE LATE AFTERNOON AND EVENING. A TORNADO WATCH WILL LIKELY BE POSTED FOR THE REST OF THE AREA DURING THE MID OR LATE AFTERNOON. THIS IS A DANGEROUS WEATHER SITUATION. ALTHOUGH THE SEVERE WEATHER WILL NOT AFFECT THE ENTIRE AREA...YOU NEED TO BE PREPARED TO ACT QUICKLY TO ENSURE YOUR SAFETY IF SEVERE WEATHER AFFECTS YOU. PLAN AHEAD OF TIME WHAT ACTION YOU WILL TAKE IF A WARNING IS ISSUED OR SEVERE WEATHER IS OBSERVED. SKOWRONSKI/KALLAS WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 3:40 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CDT THU JUN 7 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 340 PM CDT THU JUN 7 2007 ...SEVERE THUNDERSTORMS HEADED FOR CENTRAL AND NORTH-CENTRAL WISCONSIN... AT 335 PM...A CLUSTER OF SEVERE THUNDERSTORMS EXTENDED FROM CENTRAL WISCONSIN INTO SOUTHWEST WISCONSIN. STORMS IN THE CLUSTER WERE MOVING NORTHEAST AT 50 MPH. THE STRONGEST STORMS WERE PRODUCING WIND DAMAGE... AND HAIL UP TO THE SIZE OF GOLF BALLS. THE STORMS WILL CONTINUE TO WORK EAST DURING THE LATE AFTERNOON AND EVENING HOURS. THE RISK OF SEVERE STORMS WILL SHIFT INTO PORTAGE COUNTY AFTER 400 PM...AND INTO MENOMINEE...SHAWANO...WAUPACA...AND WAUSHARA COUNTIES BY 430 PM. THIS IS A DANGEROUS WEATHER SITUATION. ALTHOUGH THE SEVERE WEATHER WILL NOT AFFECT THE ENTIRE AREA...YOU NEED TO BE PREPARED TO ACT QUICKLY TO ENSURE YOUR SAFETY IF SEVERE WEATHER AFFECTS YOU. PLAN AHEAD OF TIME WHAT ACTION YOU WILL TAKE IF A WARNING IS ISSUED OR SEVERE WEATHER IS OBSERVED. SKOWRONSKI/KALLAS WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:23 AM CDT | Wind Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 15 hr |
| Jun 7, 2:47 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 58 min |
| Jun 7, 3:02 PM CDT | Tornado Warning | GRB | Wood | 43 min |
| Jun 7, 3:09 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 36 min |
| Jun 7, 3:39 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 66 min |
| Jun 7, 3:55 PM CDT | Tornado Warning | GRB | Marathon | 47 min |
| Jun 7, 4:09 PM CDT | Tornado Warning | GRB | Shawano | 36 min |
| Jun 7, 4:25 PM CDT | Tornado Warning | GRB | Wood | 20 min |
| Jun 7, 4:26 PM CDT | Tornado Warning | GRB | Portage | 40 min |
| Jun 7, 4:29 PM CDT | Tornado Warning | GRB | Langlade, Menominee | 46 min |
| Jun 7, 4:42 PM CDT | Severe Thunderstorm Warning | GRB | Shawano | 33 min |
| Jun 7, 4:51 PM CDT | Tornado Warning | GRB | Oconto | 39 min |
| Jun 7, 5:10 PM CDT | Tornado Warning | GRB | Marinette | 41 min |
| Jun 7, 5:15 PM CDT | Tornado Warning | GRB | Shawano | 29 min |
| Jun 7, 5:48 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 27 min |
| Jun 7, 5:49 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 23 min |
| Jun 7, 5:56 PM CDT | Special Marine Warning | GRB | 73 min | |
| Jun 7, 6:02 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Winnebago | 43 min |
| Jun 7, 6:16 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 22 min |
| Jun 7, 6:50 PM CDT | Marine Weather Statement | GRB | 85 min | |
| Jun 7, 6:54 PM CDT | Special Marine Warning | GRB | 61 min |
Nearby
Tornado Warnings in Wisconsin, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.